30 Publikationen

Alle markieren

[30]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2684251
Kanazawa, M., Kobele, G. M., Michaelis, J., Salvati, S., and Yoshinaka, R. (2014). The Failure of the Strong Pumping Lemma for Multiple Context-Free Languages. Theory of Computing Systems 55, 250-278.
PUB | DOI | WoS
 
[29]
2014 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2687874
Gärtner, H. - M., and Michaelis, J. (2014). “In Defense of Generalized Wh-Clustering” in CLS 46-1, Proceedings of the 46th Annual Meeting of the Chicago Linguistic Society: The Main Session, Baglini, R., Grinsell, T., Keane, J., Singerman, A. R., and Thomas, J. eds. (Chicago: The Chicago Linguistic Society), 137-146.
PUB
 
[28]
2012 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639716
Kobele, G. M., and Michaelis, J. (2012). “CoTAGs and ACGs” in Logical Aspects of Computational Linguistics (LACL 2012), Béchet, D., and Dikovsky, A. eds. Lecture Notes in Computer Science, vol. 7351, (Berlin, Heidelberg: Springer), 119-134.
PUB | DOI
 
[27]
2012 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639745
Wandmacher, T., Ovchinnikova, E., Mönnich, U., Michaelis, J., and Kühnberger, K. - U. (2012). “Adaptation of Ontological Knowledge from Structured Textual Data” in Modeling, Learning, and Processing of Text-Technological Data Structures, Mehler, A., Kühnberger, K. - U., Lobin, H., Lüngen, H., Storrer, A., and Witt, A. eds. Studies in Computational Intelligence, vol. 370, (Berlin, Heidelberg: Springer), 129-153.
PUB | DOI
 
[26]
2012 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640657
Kobele, G. M., and Michaelis, J. (2012). “On the Form-Meaning Relations Definable by CoTAGs” in Proceedings of the 11th International Workshop on Tree Adjoining Grammars and Related Formalisms (TAG+11) (Paris), 207-213.
PUB
 
[25]
2011 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639730
Kanazawa, M., Michaelis, J., Salvati, S., and Yoshinaka, R. (2011). “Well-Nestedness Properly Subsumes Strict Derivational Minimalism” in Logical Aspects of Computational Linguistics (LACL 2011), Pogodalla, S., and Prost, J. - P. eds. Lecture Notes in Computer Science, vol. 6736, (Berlin, Heidelberg: Springer), 112-128.
PUB | DOI
 
[24]
2011 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639721
Kobele, G. M., and Michaelis, J. (2011). “Disentangling Notions of Specifier Impenetrability: Late Adjunction, Islands, and Expressive Power” in 12th Meeting on Mathematics of Language (MOL 12), Kanazawa, M., Kornai, A., Kracht, M., and Seki, H. eds. Lecture Notes in Computer Science, vol. 6878, (Berlin, Heidelberg: Springer), 126-142.
PUB | DOI
 
[23]
2010 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639526
Gärtner, H. - M., and Michaelis, J. (2010). “On Modeling the Distribution of Declarative V2-Clauses: the Case of Disjunction” in Judgements and Propositions. Logical, Linguistic, and Cognitive Issues, Bab, S., and Klaus, R. eds. Logische Philosophie, vol. 21, (Berlin: Logos), 11-25.
PUB
 
[22]
2010 | Konferenzband | Veröffentlicht | PUB-ID: 2639811
Ebert, C., Jäger, G., and Michaelis, J. eds. (2010). The Mathematics of Language (MOL 10/MOL 11). Lecture Notes in Computer Science 6149.
PUB | DOI
 
[21]
2010 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639539
Gärtner, H. - M., and Michaelis, J. (2010). “On the Treatment of Multiple-Wh-Interrogatives in Minimalist Grammars” in Language and Logos, Hanneforth, T., and Fanselow, G. eds. Studia grammatica, vol. 72, (Berlin: Akademie Verlag), 339-366.
PUB
 
[20]
2009 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639576
Michaelis, J. (2009). “An Additional Observation on Strict Derivational Minimalism” in Proceedings of FG-MoL 2005. The 10th conference on Formal Grammar and The 9th Meeting on Mathematics of Language, Rogers, J. ed. FG Online Proceedings (Stanford: CSLI Publications), 101-111.
PUB | Download (ext.)
 
[19]
2009 | Konferenzbeitrag | PUB-ID: 2639556
Kobele, G. M., and Michaelis, J. (2009). “Two Type 0-Variants of Minimalist Grammars” in Proceedings of FG-MoL 2005. The 10th conference on Formal Grammar and The 9th Meeting on Mathematics of Language, Rogers, J. ed. FG Online Proceedings. The 10th conference on Formal Grammar and The 9th Meeting on Mathematics of Language (Stanford: CSLI Publications), 81-91.
PUB | Download (ext.)
 
[18]
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639580
Gärtner, H. - M., and Michaelis, J. (2008). “A Note on Countercyclicity and Minimalist Grammars” in Proceedings of FGVienna. The 8th Conference on Formal Grammar, Penn, G. ed. FG Online Proceedings (Stanford: CSLI Publications), 95-109.
PUB | Download (ext.)
 
[17]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2639797
Michaelis, J., and Mönnich, U. (2007). Towards a Logical Description of Trees in Annotation Graphs. LDV Forum 22, 68-83.
PUB
 
[16]
2007 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639800
Gärtner, H. - M., and Michaelis, J. (2007). “Some Remarks on Locality Conditions and Minimalist Grammars” in Interfaces + Recursion = Language? Chomsky's Minimalism and the View from Syntax and Semantics, Sauerland, U., and Gärtner, H. - M. eds. Studies in Generative Grammar, vol. 89, (Berlin: Mouton de Gruyter), 161-195.
PUB
 
[15]
2007 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640092
Gärtner, H. - M., and Michaelis, J. (2007). “Locality Conditions and the Complexity of Minimalist Grammars. A Preliminary Survey” in Model-Theoretic Syntax at 10. Proceedings of the ESSLLI-Workshop (Dublin), 87-98.
PUB
 
[14]
2007 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640101
Mönnich, U., Michaelis, J., Ovchinnikova, E., Wandmacher, T., and Kühnberger, K. - U. (2007). “Information extraction from annotation graphs serving for the adaptation of ontologies - position paper” in LNVD 2007. Learning from Non-Vectorial Data. Proceedings of the KI-2007 Workshop (Osnabrück), 93-98.
PUB
 
[13]
2005 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639804
Gärtner, H. - M., and Michaelis, J. (2005). “A Note on the Complexity of Constraint Interaction: Locality Conditions and Minimalist Grammars” in Logical Aspects of Computational Linguistics (LACL 2005), Blache, P., Stabler, E., Busquets, J., and Moot, R. eds. Lecture Notes in Computer Science, vol. 3492, (Berlin, Heidelberg: Springer), 114-130.
PUB | DOI | WoS
 
[12]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2639553
Michaelis, J. (2004). Observations on Strict Derivational Minimalism. Electronic Notes in Theoretical Computer Science 53, 192-209.
PUB | DOI
 
[11]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2639588
Kolb, H. - P., Michaelis, J., Mönnich, U., and Morawietz, F. (2003). An Operational and Denotational Approach to Non-Context-Freeness. Theoretical Computer Science 293, 261-289.
PUB | DOI | WoS
 
[10]
2002 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640133
Michaelis, J. (2002). “Notes on the complexity of complex heads in a minimalist grammar” in Proceedings of the Sixth International Workshop on Tree Adjoining Grammars and Related Formalisms (TAG+6) (Venice), 57-65.
PUB
 
[9]
2001 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639658
Michaelis, J., Mönnich, U., and Morawietz, F. (2001). “On Minimalist Attribute Grammars and Macro Tree Transducers” in Linguistic Form and its Computation, Rohrer, C., Rossdeutscher, A., and Kamp, H. eds. CSLI Studies in Computational Linguistics (Stanford: CSLI Publications), 287-326.
PUB
 
[8]
2001 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639430
Michaelis, J. (2001). “Derivational Minimalism Is Mildly Context-Sensitive” in Logical Aspects of Computational Linguistics (LACL '98), Michael, M. ed. Lecture Notes in Computer Science, vol. 2014, (Berlin, Heidelberg: Springer), 179-198.
PUB | DOI
 
[7]
2001 | Monographie | Veröffentlicht | PUB-ID: 2640154
Michaelis, J. (2001). On Formal Properties of Minimalist Grammars. Linguistics in Potsdam, 13, Potsdam: Universitätsbibliothek, Publikationsstelle.
PUB
 
[6]
2000 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640059
Michaelis, J., Mönnich, U., and Morawietz, F. (2000). “Algebraic Description of Derivational Minimalism” in Algebraic Methods in Language Processing TWLT Proceedings Series, vol. 16, (Twente: University of Twente), 125-141.
PUB
 
[5]
2000 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640143 OA
Michaelis, J., Mönnich, U., and Morawietz, F. (2000). “Derivational Minimalism in Two Regular and Logical Steps” in Proceedings of the 5th International Workshop on Tree Adjoining Grammars and Related Formalisms (TAG+5) (Paris), 163-170.
PUB | PDF
 
[4]
1999 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639672
Michaelis, J., and Wartena, C. (1999). “LIGs with Reduced Derivation Sets” in Constraints and Resources in Natural Language Syntax and Semantics, Bouma, G., Hinrichs, E., Kruijff, G. - J. M., and Oehrle, R. T. eds. Studies in Constraint-Based Lexicalism (Stanford: CSLI Publications), 263-279.
PUB
 
[3]
1998 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640043
Michaelis, J., and Wartena, C. (1998). “Unidirectional inheritance of indices. A weakly context-free facet of LIGs” in Proceedings of the Joint Conference on Formal Grammar, Head-Driven Phrase Structure Grammar and Categorial Grammar (FHCG '98) (Saarbrücken), 258-267.
PUB
 
[2]
1997 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639531
Michaelis, J., and Wartena, C. (1997). “How linguistic constraints on movement conspire to yield languages analyzable with a restricted form of LIGs” in Proceedings of the Conference on Formal Grammar (FG '97) (Aix-en-Provence), 158-168.
PUB
 
[1]
1997 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2594602
Michaelis, J., and Kracht, M. (1997). “Semilinearity as a Syntactic Invariant” in Logical Aspects of Computational Linguistics (LACL '96), Retoré, C. ed. Lecture Notes in Computer Science, vol. 1328, (Berlin, Heidelberg: Springer), 329-345.
PUB | DOI
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: frontiers

Export / Einbettung

30 Publikationen

Alle markieren

[30]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2684251
Kanazawa, M., Kobele, G. M., Michaelis, J., Salvati, S., and Yoshinaka, R. (2014). The Failure of the Strong Pumping Lemma for Multiple Context-Free Languages. Theory of Computing Systems 55, 250-278.
PUB | DOI | WoS
 
[29]
2014 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2687874
Gärtner, H. - M., and Michaelis, J. (2014). “In Defense of Generalized Wh-Clustering” in CLS 46-1, Proceedings of the 46th Annual Meeting of the Chicago Linguistic Society: The Main Session, Baglini, R., Grinsell, T., Keane, J., Singerman, A. R., and Thomas, J. eds. (Chicago: The Chicago Linguistic Society), 137-146.
PUB
 
[28]
2012 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639716
Kobele, G. M., and Michaelis, J. (2012). “CoTAGs and ACGs” in Logical Aspects of Computational Linguistics (LACL 2012), Béchet, D., and Dikovsky, A. eds. Lecture Notes in Computer Science, vol. 7351, (Berlin, Heidelberg: Springer), 119-134.
PUB | DOI
 
[27]
2012 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639745
Wandmacher, T., Ovchinnikova, E., Mönnich, U., Michaelis, J., and Kühnberger, K. - U. (2012). “Adaptation of Ontological Knowledge from Structured Textual Data” in Modeling, Learning, and Processing of Text-Technological Data Structures, Mehler, A., Kühnberger, K. - U., Lobin, H., Lüngen, H., Storrer, A., and Witt, A. eds. Studies in Computational Intelligence, vol. 370, (Berlin, Heidelberg: Springer), 129-153.
PUB | DOI
 
[26]
2012 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640657
Kobele, G. M., and Michaelis, J. (2012). “On the Form-Meaning Relations Definable by CoTAGs” in Proceedings of the 11th International Workshop on Tree Adjoining Grammars and Related Formalisms (TAG+11) (Paris), 207-213.
PUB
 
[25]
2011 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639730
Kanazawa, M., Michaelis, J., Salvati, S., and Yoshinaka, R. (2011). “Well-Nestedness Properly Subsumes Strict Derivational Minimalism” in Logical Aspects of Computational Linguistics (LACL 2011), Pogodalla, S., and Prost, J. - P. eds. Lecture Notes in Computer Science, vol. 6736, (Berlin, Heidelberg: Springer), 112-128.
PUB | DOI
 
[24]
2011 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639721
Kobele, G. M., and Michaelis, J. (2011). “Disentangling Notions of Specifier Impenetrability: Late Adjunction, Islands, and Expressive Power” in 12th Meeting on Mathematics of Language (MOL 12), Kanazawa, M., Kornai, A., Kracht, M., and Seki, H. eds. Lecture Notes in Computer Science, vol. 6878, (Berlin, Heidelberg: Springer), 126-142.
PUB | DOI
 
[23]
2010 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639526
Gärtner, H. - M., and Michaelis, J. (2010). “On Modeling the Distribution of Declarative V2-Clauses: the Case of Disjunction” in Judgements and Propositions. Logical, Linguistic, and Cognitive Issues, Bab, S., and Klaus, R. eds. Logische Philosophie, vol. 21, (Berlin: Logos), 11-25.
PUB
 
[22]
2010 | Konferenzband | Veröffentlicht | PUB-ID: 2639811
Ebert, C., Jäger, G., and Michaelis, J. eds. (2010). The Mathematics of Language (MOL 10/MOL 11). Lecture Notes in Computer Science 6149.
PUB | DOI
 
[21]
2010 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639539
Gärtner, H. - M., and Michaelis, J. (2010). “On the Treatment of Multiple-Wh-Interrogatives in Minimalist Grammars” in Language and Logos, Hanneforth, T., and Fanselow, G. eds. Studia grammatica, vol. 72, (Berlin: Akademie Verlag), 339-366.
PUB
 
[20]
2009 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639576
Michaelis, J. (2009). “An Additional Observation on Strict Derivational Minimalism” in Proceedings of FG-MoL 2005. The 10th conference on Formal Grammar and The 9th Meeting on Mathematics of Language, Rogers, J. ed. FG Online Proceedings (Stanford: CSLI Publications), 101-111.
PUB | Download (ext.)
 
[19]
2009 | Konferenzbeitrag | PUB-ID: 2639556
Kobele, G. M., and Michaelis, J. (2009). “Two Type 0-Variants of Minimalist Grammars” in Proceedings of FG-MoL 2005. The 10th conference on Formal Grammar and The 9th Meeting on Mathematics of Language, Rogers, J. ed. FG Online Proceedings. The 10th conference on Formal Grammar and The 9th Meeting on Mathematics of Language (Stanford: CSLI Publications), 81-91.
PUB | Download (ext.)
 
[18]
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639580
Gärtner, H. - M., and Michaelis, J. (2008). “A Note on Countercyclicity and Minimalist Grammars” in Proceedings of FGVienna. The 8th Conference on Formal Grammar, Penn, G. ed. FG Online Proceedings (Stanford: CSLI Publications), 95-109.
PUB | Download (ext.)
 
[17]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2639797
Michaelis, J., and Mönnich, U. (2007). Towards a Logical Description of Trees in Annotation Graphs. LDV Forum 22, 68-83.
PUB
 
[16]
2007 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639800
Gärtner, H. - M., and Michaelis, J. (2007). “Some Remarks on Locality Conditions and Minimalist Grammars” in Interfaces + Recursion = Language? Chomsky's Minimalism and the View from Syntax and Semantics, Sauerland, U., and Gärtner, H. - M. eds. Studies in Generative Grammar, vol. 89, (Berlin: Mouton de Gruyter), 161-195.
PUB
 
[15]
2007 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640092
Gärtner, H. - M., and Michaelis, J. (2007). “Locality Conditions and the Complexity of Minimalist Grammars. A Preliminary Survey” in Model-Theoretic Syntax at 10. Proceedings of the ESSLLI-Workshop (Dublin), 87-98.
PUB
 
[14]
2007 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640101
Mönnich, U., Michaelis, J., Ovchinnikova, E., Wandmacher, T., and Kühnberger, K. - U. (2007). “Information extraction from annotation graphs serving for the adaptation of ontologies - position paper” in LNVD 2007. Learning from Non-Vectorial Data. Proceedings of the KI-2007 Workshop (Osnabrück), 93-98.
PUB
 
[13]
2005 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639804
Gärtner, H. - M., and Michaelis, J. (2005). “A Note on the Complexity of Constraint Interaction: Locality Conditions and Minimalist Grammars” in Logical Aspects of Computational Linguistics (LACL 2005), Blache, P., Stabler, E., Busquets, J., and Moot, R. eds. Lecture Notes in Computer Science, vol. 3492, (Berlin, Heidelberg: Springer), 114-130.
PUB | DOI | WoS
 
[12]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2639553
Michaelis, J. (2004). Observations on Strict Derivational Minimalism. Electronic Notes in Theoretical Computer Science 53, 192-209.
PUB | DOI
 
[11]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2639588
Kolb, H. - P., Michaelis, J., Mönnich, U., and Morawietz, F. (2003). An Operational and Denotational Approach to Non-Context-Freeness. Theoretical Computer Science 293, 261-289.
PUB | DOI | WoS
 
[10]
2002 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640133
Michaelis, J. (2002). “Notes on the complexity of complex heads in a minimalist grammar” in Proceedings of the Sixth International Workshop on Tree Adjoining Grammars and Related Formalisms (TAG+6) (Venice), 57-65.
PUB
 
[9]
2001 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639658
Michaelis, J., Mönnich, U., and Morawietz, F. (2001). “On Minimalist Attribute Grammars and Macro Tree Transducers” in Linguistic Form and its Computation, Rohrer, C., Rossdeutscher, A., and Kamp, H. eds. CSLI Studies in Computational Linguistics (Stanford: CSLI Publications), 287-326.
PUB
 
[8]
2001 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639430
Michaelis, J. (2001). “Derivational Minimalism Is Mildly Context-Sensitive” in Logical Aspects of Computational Linguistics (LACL '98), Michael, M. ed. Lecture Notes in Computer Science, vol. 2014, (Berlin, Heidelberg: Springer), 179-198.
PUB | DOI
 
[7]
2001 | Monographie | Veröffentlicht | PUB-ID: 2640154
Michaelis, J. (2001). On Formal Properties of Minimalist Grammars. Linguistics in Potsdam, 13, Potsdam: Universitätsbibliothek, Publikationsstelle.
PUB
 
[6]
2000 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640059
Michaelis, J., Mönnich, U., and Morawietz, F. (2000). “Algebraic Description of Derivational Minimalism” in Algebraic Methods in Language Processing TWLT Proceedings Series, vol. 16, (Twente: University of Twente), 125-141.
PUB
 
[5]
2000 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640143 OA
Michaelis, J., Mönnich, U., and Morawietz, F. (2000). “Derivational Minimalism in Two Regular and Logical Steps” in Proceedings of the 5th International Workshop on Tree Adjoining Grammars and Related Formalisms (TAG+5) (Paris), 163-170.
PUB | PDF
 
[4]
1999 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2639672
Michaelis, J., and Wartena, C. (1999). “LIGs with Reduced Derivation Sets” in Constraints and Resources in Natural Language Syntax and Semantics, Bouma, G., Hinrichs, E., Kruijff, G. - J. M., and Oehrle, R. T. eds. Studies in Constraint-Based Lexicalism (Stanford: CSLI Publications), 263-279.
PUB
 
[3]
1998 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2640043
Michaelis, J., and Wartena, C. (1998). “Unidirectional inheritance of indices. A weakly context-free facet of LIGs” in Proceedings of the Joint Conference on Formal Grammar, Head-Driven Phrase Structure Grammar and Categorial Grammar (FHCG '98) (Saarbrücken), 258-267.
PUB
 
[2]
1997 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2639531
Michaelis, J., and Wartena, C. (1997). “How linguistic constraints on movement conspire to yield languages analyzable with a restricted form of LIGs” in Proceedings of the Conference on Formal Grammar (FG '97) (Aix-en-Provence), 158-168.
PUB
 
[1]
1997 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2594602
Michaelis, J., and Kracht, M. (1997). “Semilinearity as a Syntactic Invariant” in Logical Aspects of Computational Linguistics (LACL '96), Retoré, C. ed. Lecture Notes in Computer Science, vol. 1328, (Berlin, Heidelberg: Springer), 329-345.
PUB | DOI
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: frontiers

Export / Einbettung